Next Article in Journal
Some Renovations in Transient Analysis of Transmission Lines by State-Space Techniques
Previous Article in Journal
On a General Projection Algorithm for Variational Inequalities Involving Relaxed Lipschitz and Relaxed Monotone Mappings
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(1), 49-57;

The Tangent Conoids Family Which Depends on the Ruled Surface

Ege University, Faculty of Science, Department of Mathematics, 35100 Bomova, Izmir, Turkey
Published: 1 April 1998
PDF [2377 KB, uploaded 1 April 2016]


In this study, a new congruence[A••] has been definedby putting a tangent right conoid on each line of a ruled surface (A1(s)) of a line congruence [A]. Then, by considering special case of the congruence [A••] which has been defined in the previous part, the concepts of tangent congruence, drall and the relation among Blaschke vectors of Blaschke trihedrons, having common line Ao has been examined for this special case. At the end of this study, the concept of tangent congruence for some special congruences has been examined.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Özyılmaz, E. The Tangent Conoids Family Which Depends on the Ruled Surface. Math. Comput. Appl. 1998, 3, 49-57.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top